# SDR 05FDEA03592

- Difficulty date: October 31, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FRAME IS GOUGED NEXT TO THE CRANK ARM FITTING OF THE LEFT AFT   EMERGENCY ESCAPE DOOR.  REPAIRED FRAME AT LEFT AFT EMERGENCY ESCAPE DOOR PER SRM 51-40-3.
